# SDR USAA051175

- Difficulty date: October 4, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT KEELBEAM AT AFT SIDE OF STA 500G, CRACKED.  FABRICATED ANGLE AND INSTALLED IAW SRM 51-10-02 AND BOEING DWG 69-73527, DEFECT SIZE: 1" CRACK.
